Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online


goodmorning I am a 25 yr old american female who is living in Madrid, Spain. Over xmas I took a trip to Thailand. While there I was sick. I assume it is from something I ate. After returning to madrid and seeing my dr many times he thinks I may have a parasite. However he is unable to find it even after 6 stool samples. He treats anyways with flagyl. A week after finishing the flagyl my symptoms seem to subside. I then notice that my tongue is white. He thinks it may be candidiasis and prescribes nystatin. This gives me diarrhea. I have a decreased appetite and I often feel cramping or pain after eating. What further tests could I have to discover what may be wrong? I just want to feel healthy again!!

Asked On : Mon, 15 Mar 2010
Answers:  2 Views:  365
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

You should ask your doctor to consider replacing th enormal bacteria of  your stomach which might have been getting washed out by the antibiotic use. You wil be fine after that.

Answered: Wed, 17 Mar 2010
  Anonymous's Response
I have had a similar issue to the above - Got sick in thailand... hospitalized with the white lips and mouth, loss of appetite, fever, was it a parasite - What happened since the post.
Answered: Wed, 23 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor